# SDR FDEA200907172656

- Difficulty date: July 17, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N545018
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STA 1540 TO STA 1560 STR 26R INTERCOSTAL SUPPORT ANGLE CORRODED.  CORROSION ON SUPPORT ANGLE FOUND EXCEEDED SRM ALLOWABLE LIMITS.  REMOVED AND   REPLACED ANGLE IAW SRM 51-40-02 REV. 97.   REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-00 CRITERIA.
